Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 32, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 30, 2009, 8:27 PM CDT for Custer County, Oklahoma. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2009, 8:27 PM CDT (01:27 UTC)
- Expired
- Apr 30, 2009, 9:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Custer County, OK
The radar
The Altus AFB radar (KFDR), 141 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 9:04 PM CDT | HAIL 2.75 | 3 Wnw Stafford, OK | MANY GOLFBALL SIZE HAIL STONES AND A FEW BASEBALL SIZE HAIL STONES. RELAYED VIA SPOTTER NETWORK. |
| Apr 30, 9:07 PM CDT | HAIL 1.75 | 5 S Butler, OK | QUARTER TO GOLFBALL SIZE HAIL BEING REPORTED ON HIGHWAY 44 JUST EAST OF THE SOUTHERN TIP OF FOSS LAKE RESERVOIR. |
| Apr 30, 9:08 PM CDT | HAIL 1 | 5 Ene Foss, OK | QUARTER SIZE HAIL BEING REPORTED AT MILE MARKER 58 ON INTERSTATE 40. WIND GUSTS TO AROUND 45 MPH ALSO REPORTED. |
| Apr 30, 9:08 PM CDT | HAIL 1 | 6 S Butler, OK | QUARTER SIZE HAIL REPORTED BY A KWTV CHASER. LOCATION APPROXIMATE BASED ON TELEVISION GRAPHIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 7:54 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1831 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 010127 TOROUN OKC039-010215- /O.NEW.KOUN.TO.W.0032.090501T0127Z-090501T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 827 PM CDT THU APR 30 2009 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN CUSTER COUNTY IN WESTERN OKLAHOMA... * UNTIL 915 PM CDT * AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTHWEST OF FOSS RESERVOIR...MOVING EAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUTLER...FOSS RESERVOIR AND STAFFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. && LAT...LON 3566 9893 3547 9908 3560 9937 3574 9937 TIME...MOT...LOC 0127Z 290DEG 13KT 3564 9932 $$
2 follow-up statements
000 WWUS54 KOUN 010133 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 833 PM CDT THU APR 30 2009 OKC039-010215- /O.CON.KOUN.TO.W.0032.000000T0000Z-090501T0215Z/ CUSTER OK- 833 PM CDT THU APR 30 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTHWESTERN CUSTER COUNTY... AT 833 PM CDT...A TORNADO WAS DETECTED BY DOPPLER RADAR 6 MILES NORTHWEST OF FOSS RESERVOIR...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUTLER...FOSS RESERVOIR AND STAFFORD. LAT...LON 3566 9893 3547 9908 3560 9937 3574 9937 TIME...MOT...LOC 0133Z 295DEG 13KT 3562 9930 $$ 24
000 WWUS54 KOUN 010158 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 858 PM CDT THU APR 30 2009 OKC039-010215- /O.CON.KOUN.TO.W.0032.000000T0000Z-090501T0215Z/ CUSTER OK- 858 PM CDT THU APR 30 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTHWESTERN CUSTER COUNTY... AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR EXTREME WESTERN FOSS RESERVOIR...MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUTLER...FOSS RESERVOIR AND STAFFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS. && LAT...LON 3566 9893 3547 9908 3560 9937 3574 9937 TIME...MOT...LOC 0158Z 317DEG 9KT 3557 9925 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:42 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 30, 6:42 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
642 PM CDT THU APR 30 2009
.AVIATION...
STRATUS LIKELY TO REDEVELOP/EXPAND ACROSS AREA AGAIN TONIGHT.
SURFACE BOUNDARY ACROSS AREA WILL MAKE WIND FORECAST CHALLENGING
OVERNIGHT. STRONG COLD FRONT FOR EARLY MAY EVENTUALLY WILL BE
FOLLOWED BY SOMEWHAT STRONGER NE WINDS AND LOWER CIGS AS IT MOVES
S ACROSS OK ON FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 315 PM CDT THU APR 30 2009/
DISCUSSION...ALL THE NECESSARY INGREDIENTS FOR FLOODING WILL REMAIN
IN OUR REGION THROUGH SUNDAY. ALTHOUGH IT WILL NOT RAIN CONSTANTLY
AT ANY LOCATION...WE ANTICIPATE CLUSTER OF THUNDERSTORMS WITH HEAVY
RAIN...AND AT SOME TIMES WE WILL SEE ORGANIZATION ON LARGER SCALES.
EVEN THE MOST ISOLATED STORMS WILL PRODUCE TORRENTIAL RAIN...AS WE
MAINTAIN A DEEP FETCH OF TROPICAL MOISTURE...WITH DEWPOINTS HANGING
IN THE 60S TO NEAR 70 OUT AHEAD OF A COLD FRONT. COMBINING THIS
REASONING WITH RECENT HEAVY RAINS AND LOW FLASH FLOOD GUIDANCE
VALUES /MEANING THAT IT WILL TAKE LITTLE RAIN TO PRODUCE FLASH
FLOODING/ WE CHOSE TO ISSUE A FLASH FLOOD WATCH THAT IS NECESSARILY
LARGE AND LONG LIVED...THROUGH SUNDAY.
THIS AFTERNOON...WARMER MID LEVEL TEMPERATURES HAD OVERSPREAD THE
AREA FROM THE WEST...BUT LAPSE RATES REMAINED STEEP...YIELDING LARGE
MEASURES OF INSTABILITY. THE CAP WILL LIMIT THE NUMBER OF EVENING
THUNDERSTORMS...BUT A FEW ARE LIKELY TO FORM...FIRST NEAR THE
INTERSECTION OF AN OUTFLOW BOUNDARY AND SURFACE TROUGH IN NORTHWEST
OR NORTH CENTRAL OKLAHOMA...AND SECOND IN AN ISOLATED FASHION
SOUTHWARD THROUGH WESTERN OKLAHOMA AND POSSIBLY WESTERN NORTH TEXAS.
ANY OF THESE STORMS MAY PRODUCE VERY HEAVY RAIN AND SOME SEVERE
WEATHER. THE STORMS FARTHER NORTH...HOWEVER...WILL HAVE A BETTER
OPPORTUNITY TO MERGE AND GROW UPSCALE INTO A COMPLEX. IF THIS
OCCURS...THE COMPLEX MAY PROPAGATE SOUTHWARD INTO THE LOW LEVEL JET
OVERNIGHT...POSSIBLY REACHING THE RED RIVER. THIS WAS ONE REASON TO
TAKE THE FLOOD WATCH ALL THE WAY TO OUR SOUTHERN BORDER.
MEANWHILE...SOMEWHAT INDEPENDENT OF THE EVENING ACTIVITY...WE WILL
SEE A STRONGLY FORCED AREA FOR ASCENT DEVELOP IN KANSAS AND FAR
NORTHERN OKLAHOMA TOWARD MORNING...WITH THE LOW LEVEL JET IMPINGING
ON A ZONE OF MID LEVEL FRONTOGENESIS. THIS MAY SUSTAIN RAIN AND
STORMS INTO FRIDAY MORNING. THEN THE FOCUS WILL SHIFT TO A SURFACE
FRONT THAT SHOULD CATCH UP TO THE PRE FRONTAL TROUGH ON FRIDAY...AND
MAY LIGHT UP WITH ADDITIONAL STORMS SOUTHWEST TO NORTHEAST ACROSS
OUR FORECAST AREA. THESE WILL AGAIN FEED ON THE LOW LEVEL JET AND
ABUNDANT MOISTURE GOING INTO SATURDAY MORNING. BY THAT TIME...
OUTFLOWS WILL BECOME INCREASINGLY IMPORTANT...AND OUR UNCERTAINTY
INCREASES. HOWEVER...MODELS ARE CONSISTENT IN BRINGING A WELL
DEFINED UPPER LEVEL TROUGH THROUGH THE REGION SATURDAY NIGHT INTO
SUNDAY...CAUSING A WAVE ON THE FRONT...AND SPREADING RAIN WELL UP TO
THE NORTH OF THE FRONT WITHIN A ZONE OF HEIGHT FALLS. THEREFORE...IF
FLOODING IS A PROBLEM...IT MAY CONTINUE TO BE A PROBLEM EVEN WELL
NORTH OF THE SURFACE FRONT. THIS WAS ANOTHER REASON TO TAKE THE
FLOOD WATCH OUT FAR IN TIME...THROUGH SUNDAY.
NO CHANGES MADE BEYOND SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 64 75 54 64 / 30 30 40 50
HOBART OK 64 76 55 64 / 30 20 30 30
WICHITA FALLS TX 67 86 63 72 / 20 10 30 30
GAGE OK 55 63 46 58 / 20 30 40 30
PONCA CITY OK 61 66 52 59 / 50 50 70 60
DURANT OK 68 83 67 75 / 20 10 20 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ005>008-010>013-
015>020-022>048-050>052.
TX...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.
&&
23/24/24Hazardous weather outlook, Apr 30, 11:55 AM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT THU APR 30 2009
OKZ004>048-050>052-TXZ083>090-011000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT THU APR 30 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THIS AFTERNOON
INTO TONIGHT ACROSS ALL OF OKLAHOMA AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH THE NIGHT.
IMPACTS...
SOME DAMAGE TO VEGETATION...AUTOMOBILES...AND HOMES...FROM HAIL TO
THE SIZE OF TENNIS BALLS.
LOCALLY SIGNIFICANT WIND DAMAGE FROM 75 MPH WINDS.
A LOW CHANCE OF TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM LATE THIS
AFTERNOON UNTIL LATE TONIGHT.
DISCUSSION...
RICH GULF MOISTURE WAS IN PLACE. DEWPOINTS WILL RISE INTO THE MIDDLE
AND LOCALLY UPPER 60S...WHILE A COLD FRONT APPROACHES FROM THE
NORTHWEST. FROM MIDDAY INTO THE AFTERNOON...A SMALL COMPLEX OF
THUNDERSTORMS WILL MOVE JUST EAST OF STILLWATER...DOWN TO INTERSTATE
40. THIS WILL PRODUCE AN OUTFLOW BOUNDARY ORIENTED NORTHWEST TO
SOUTHEAST ACROSS CENTRAL AND NORTH CENTRAL OKLAHOMA. ELSEWHERE...THE
ENTIRE REGION WILL RECEIVE PLENTY OF HEATING...RESULTING IN STRONG
INSTABILITY...WITH CAPE VALUES GREATER THAN 2500...AND POSSIBLY
APPROACHING 3500 LATE THIS AFTERNOON. CAP STRENGTH WILL BE GREATEST
TO THE WEST...AND WEAKEST NEAR THE OUTFLOW BOUNDARY. THE FRONT WILL
MOVE INTO NORTHWEST OKLAHOMA...AND A WIND SHIFT...OR TROUGH AHEAD OF
THE FRONT IS EXPECTED TO BECOME THE FOCUS FOR THUNDERSTORM
DEVELOPMENT LATE THIS AFTERNOON. THE TROUGH WILL EXTEND FROM NEAR
PONCA CITY TO WATONGA AND MANGUM. THE MOST NUMEROUS STORMS ARE
EXPECTED WHERE THE TROUGH OVERTAKES THE OUTFLOW BOUNDARY IN NORTH
CENTRAL AND CENTRAL OKLAHOMA. INITIALLY...MODERATE WIND SHEAR AND
STRONG INSTABILITY MAY RESULT IN SUPERCELLS...WITH A RISK OF VERY
LARGE HAIL...AND AT LEAST A LOW CHANCE OF TORNADOES. THE STORMS MAY
QUICKLY GROW INTO A COMPLEX...HOWEVER...AND BEGIN TO MOVE SOUTH AND
SOUTHEAST...WITH AN INCREASING THREAT OF DAMAGING WINDS...IN
ADDITION TO LARGE HAIL.
FARTHER TOWARD WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...A STRONG
CAP WILL LIMIT THE NUMBER OF STORMS...BUT ANY STORMS THAT DO FORM
MAY BRIEFLY EXHIBIT SUPERCELL STRUCTURE. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE.
PROBABILITY TABLE...
VALID THROUGH 500 AM CDT FRIDAY MAY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
THROUGH EVENING...HEAVY RAIN AND LOCAL FLOODING SHOULD BE FOCUSED
WITH INDIVIDUAL STORMS IN THE WEST...OR WITH A DEVELOPING COMPLEX OF
STORMS IN NORTHERN AND CENTRAL OKLAHOMA. EVENTUALLY... HOWEVER..
THERE IS A LOW TO MODERATE CHANCE THAT HEAVY RAIN COULD MOVE BACK
INTO SOUTHERN OKLAHOMA AND CLAY COUNTY TEXAS BY LATE EVENING AND
OVERNIGHT. AFTER RECEIVING 8 TO 13 INCHES OF RAIN YESTERDAY...THOSE
AREAS WILL FLOOD QUICKLY...IF ADDITIONAL RAIN ARRIVES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
SEVERE STORMS ARE POSSIBLE ALONG A SLOW MOVING COLD FRONT ON FRIDAY.
IF SEVERE STORMS OCCUR THIS WEEKEND...THEY WILL BE MOST LIKELY IN
SOUTHEASTERN OKLAHOMA. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY
AND WEDNESDAY AS A STRONG UPPER LEVEL STORM SYSTEM APPROACHES THE
AREA.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL IS EXPECTED FROM FRIDAY NIGHT THROUGH SUNDAY ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS...WHICH COULD LEAD TO BOTH
LOCALIZED AND MAINSTEM RIVER FLOODING.
UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
TODAY.
TAYLOR/BURKE/IIIn the hours before
Special weather statement, Apr 30, 7:45 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 745 PM CDT THU APR 30 2009 OKZ016-010100- CUSTER OK- 745 PM CDT THU APR 30 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF MOOREWOOD AT 745 PM CDT...MOVING EAST AT 10 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN CUSTER COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
Special weather statement, Apr 30, 8:20 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 820 PM CDT THU APR 30 2009 OKZ015-017-010130- DEWEY OK-BLAINE OK- 820 PM CDT THU APR 30 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHERN BLAINE AND EASTERN DEWEY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF EAGLE CITY AT 820 PM CDT...MOVING EAST AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN BLAINE AND DEWEY COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 62 min |
| Apr 30, 9:05 PM CDT | Tornado Warning | OUN | Custer, Washita | 40 min |
| Apr 30, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 16 min |
| Apr 30, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 46 min |
| Apr 30, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 41 min |
| Apr 30, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 55 min |
| Apr 30, 11:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 25 min |
| Apr 30, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 49 min |
| Apr 30, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 46 min |
| May 1, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 46 min |
| May 1, 2:00 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 7 hr |
| May 1, 6:30 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| May 1, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 59 min |
| May 1, 7:46 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 44 min |
| May 1, 8:16 AM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Grant | 3 hr |
| May 1, 8:30 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble, Payne | 60 min |
| May 1, 8:58 AM CDT | Flash Flood Warning | OUN | Kay, Noble | 3 hr |
| May 1, 9:27 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 63 min |
| May 1, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 65 min |
| May 1, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 44 min |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.